MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pde.14140

Медицинская библиотека · Pediatric dermatology · 2020

Topical triamcinolone induced Cushing syndrome: A case report.

Taylor Oliver, Mejia-Otero Juan Diego, Tannin Grace M, Gordon Katherine

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present a case of iatrogenic Cushing syndrome and adrenal insufficiency in a newborn secondary to an overuse of triamcinolone cream 0.1% prescrived for the treatment of diaper dermatitis.This case highlignts the risks of systemic absorption when prescribing topical medications in the diaper area of an infant, and the importance of caution and proper follow up when prescribing even mid potency steroids to pediatric patients. .

Для цитирования: Taylor Oliver, Mejia-Otero Juan Diego, Tannin Grace M, Gordon Katherine. Topical triamcinolone induced Cushing syndrome: A case report.. Pediatric dermatology. 2020. DOI: 10.1111/pde.14140.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.